Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Vomiting

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

vomiting

sorry to repeat the question I asked before, I did not get the answer I was looking for: the important fact is not why my friend might be vomiting, nor what action to take to cure or stop the vomiting, but what to do concerning the medicationI put...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...urged if at all persistent. Each situation is somewhat unique depending on meds, clinical status, et cetera so involvement of HIV doc is recommended. KH Read more »

Vomitting after dose of Atripla

I have been taking Atripla for a little over a month. I really have not experienced bad side... Read more »

Stocrin/Truvada..constant nausea/vomiting!!

Hi there..My girlfriend has been taking Stocrin/Truvada for 4 weeks now and still has constant... Read more »
Articles
Body Health Resources Foundation

Nausea & Vomiting

...Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra is a combination of two HIV meds, lopinavir and Norvir. The Norvir... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis ... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

... Table of Contents Heart Disease Basics Symptoms of Heart Disease/Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
...leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

hiv

Posted by Anonymous, 1 Reply
...Why is losing weight a sympton for early hiv?? how does it make you lose weight can someone please tell me im scared that i might be hiv positive Read more »

Uh oh. Allergies/Sinus infection...

Posted by Anonymous, 3 Replies
...and he's pretty convinced I have alleriges, along with a little bit of a sinus infection. I know, and have read even, that HIV+ people have more trouble with these kind of things, than sometimes the general population does. But if those things... Read more »

HIV Symptoms ? Can you help me please

Posted by Anonymous, 2 Replies
...Hi people I am an 18 year old male. I am really curious I got a question here its about HIV. When I take a hot or warm bath or shower even if I get nervous, mad or get sun exposure basically every time my body gets hot, Read more »